A member asked:

I took a hydrocodine 7.5 mg and i am having an egd done tomorrow. is this okay?

A doctor has provided 1 answer
Dr. Sidney Vinson answered

Specializes in Gastroenterology

This should have no effect on your egd. If you take narcotics regularly however, this can sometimes make sedation more difficult.

Answered Sep 28, 2016

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

How many times can an egd with dilation of the pylorus be done?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...